# SDR ASAA2018041024317

- Difficulty date: April 10, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,925 hours, 12,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 797-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL HAS CORR AROUND NUT PLATES.  ACFT GROUNDED.  REMOVED THE CORROSION AND CHECKED LIMITS, FOUND THE SILL WEB TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1.  REMOVED AND REPLACED THE SILL WEB IAW SRM 51-40-02-0G-0, PARA 5.
